Please use this identifier to cite or link to this item:
Title: A diffusive SI model with Allee effect and application to FIV
Authors: Hilker, FM
Malchow, H
Hilker, FM
Langlais, M
Petrovskii, SV
First Published: Mar-2007
Citation: MATHEMATICAL BIOSCIENCES, 2007, 206 (1), pp. 61-80
DOI Link: 10.1016/j.mbs.2005.10.003
ISSN: 0025-5564
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.